# SDR UPS03841429

- Difficulty date: September 22, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  FLOORBEAM REPAIR ANGLE CORRODED FS 1680 LBL 20.  REMOVED CORRODED REPAIR ANGLE IAW DC8 SRM 51-3-0.  FABBED REPAIR ANGLE AND STRAP IAW DC8 53-2-0 & 53-2-04.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLE, STEEL STRAP, SUPPORT ANGLE AND REINSTALLED FLOOR BOARD IAW DC8 SRM 51-3-0.
